Author Topic: Yellow Vision  (Read 1686 times)

Ihope

  • Guest
Yellow Vision
« on: July 25, 2011, 06:29:42 PM »
Hello, Fellow Sjoggies.  It's been some time since I've posted here (so long that my old login ID didn't work), but I've always been able to find answers to questions I had by searching older posts.  I'm having trouble finding anything on this particular problem I have.

For about 2 months now, I've been seeing yellow patches (not spots) in my visual field.  If I look at something pale, it will appear to have what looks like light colored tea stains (appx saucer size) on it.  I'm used to the black floaters, but this is driving me nuts!  I know I need to check with my ophthalmologist or rheumy, but I wanted to see if any of you had experienced the same thing.

A little background on me...I'm 49, and I was diagnosed 2 1/2 years ago after my nasal septum developed an ulcer that almost went through it.  I had suffered from dry everything for 4 years prior to Dx.  I have fibromyalgia, chronic severely low Vit D, OA, and 3 cervical and 2 lumbar herniations.  In spite of constant dryness and pain, I try to stay positive and stay active.  I'm the queen of thinking I can ditch my medicines and tough it out...not smart, I know.  I'm currently in a "ditch" phase...except for my Restasis.  Plaquenil helps, but I was worried about the eye complications so I quit taking it.  Any advice on that med???

Thanks so much!!!


Joe S.

  • Hero Member
  • *****
  • Posts: 7693
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: Yellow Vision
« Reply #1 on: July 25, 2011, 07:14:46 PM »
I did not find any thing definite on the web. What I did find is that you should see your eye doctor.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

theosof

  • Guest
Re: Yellow Vision
« Reply #2 on: July 25, 2011, 07:37:23 PM »
I have had the yellow vision experience as well but only during the night when I wake up suddenly- I have what is known as hypnogogic hallucinations from sleep deprivation so I thought it was from that- now I'm not so sure. I'm glad you posted this.
Regarding the Hydroxychloroquine. My ophthalmologist stated that plain chloroquine is the real culprit when it comes to retinal issues- not that the hydroxy one is harmless, just much less so. When I first started on Plaquinil I had my eyes checked every 6mths to track the retina's. I'm lucky in that my eye doc is very knowledgeable regarding SS. Since the plaquinil is the treatment of choice for SS maybe talk to your eye doc and keep close tabs on your retinas. Good Luck.

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13559
Re: Yellow Vision
« Reply #3 on: July 25, 2011, 09:47:34 PM »
The one medication that I know for sure can cause yellow vision is Lanoxin. This is a heart drug that is from the digitalis plant. You might want to look it up. Also might want to do a search on meds causing yeloow vision. I would bet there is more than one. Irish

Ihope

  • Guest
Re: Yellow Vision
« Reply #4 on: July 26, 2011, 08:46:15 AM »
Thanks for the replies.  I have a call in to my eye doc, so maybe she'll be able to help me out.  @Irish....one of the first thoughts I had when I started seeing yellow was "gee, if I was on digoxin I could expect this."  I used to be a pharmacy tech for many years.  I'm not taking anything that would have the side effect of yellow vision.  A couple of websites indicated that dehydration and low blood sugar could be possible culprits.  I'm just ready to look at things and not think I've spilled tea on them or my shih tzu has had an accident, lol.